Generalized bootstrap for estimating equations

Research output: Contribution to journalArticle

40 Citations (Scopus)

Abstract

We introduce a generalized bootstrap technique for estimators obtained by solving estimating equations. Some special cases of this generalized bootstrap are the classical bootstrap of Efron, the delete-d jackknife and variations of the Bayesian bootstrap. The use of the proposed technique is discussed in some examples. Distributional consistency of the method is established and an asymptotic representation of the resampling variance estimator is obtained.

Original languageEnglish (US)
Pages (from-to)414-436
Number of pages23
JournalAnnals of Statistics
Volume33
Issue number1
DOIs
StatePublished - Feb 1 2005

Fingerprint

Estimating Equation
Bootstrap
Bayesian Bootstrap
Asymptotic Representation
Jackknife
Variance Estimator
Resampling
Estimator

Keywords

  • Bayesian bootstrap
  • Dimension asymptotics
  • Estimating equations
  • Generalized bootstrap
  • Generalized linear models
  • Jackknife
  • M-estimation
  • Nonlinear regression
  • Paired bootstrap
  • Resampling
  • Wild bootstrap

Cite this

Generalized bootstrap for estimating equations. / Chatterjee, Snigdhansu; Bose, Arup.

In: Annals of Statistics, Vol. 33, No. 1, 01.02.2005, p. 414-436.

Research output: Contribution to journalArticle

Chatterjee, Snigdhansu ; Bose, Arup. / Generalized bootstrap for estimating equations. In: Annals of Statistics. 2005 ; Vol. 33, No. 1. pp. 414-436.
@article{a5ce177c82b543f19f38f0a08eb8c614,
title = "Generalized bootstrap for estimating equations",
abstract = "We introduce a generalized bootstrap technique for estimators obtained by solving estimating equations. Some special cases of this generalized bootstrap are the classical bootstrap of Efron, the delete-d jackknife and variations of the Bayesian bootstrap. The use of the proposed technique is discussed in some examples. Distributional consistency of the method is established and an asymptotic representation of the resampling variance estimator is obtained.",
keywords = "Bayesian bootstrap, Dimension asymptotics, Estimating equations, Generalized bootstrap, Generalized linear models, Jackknife, M-estimation, Nonlinear regression, Paired bootstrap, Resampling, Wild bootstrap",
author = "Snigdhansu Chatterjee and Arup Bose",
year = "2005",
month = "2",
day = "1",
doi = "10.1214/009053604000000904",
language = "English (US)",
volume = "33",
pages = "414--436",
journal = "Annals of Statistics",
issn = "0090-5364",
publisher = "Institute of Mathematical Statistics",
number = "1",

}

TY - JOUR

T1 - Generalized bootstrap for estimating equations

AU - Chatterjee, Snigdhansu

AU - Bose, Arup

PY - 2005/2/1

Y1 - 2005/2/1

N2 - We introduce a generalized bootstrap technique for estimators obtained by solving estimating equations. Some special cases of this generalized bootstrap are the classical bootstrap of Efron, the delete-d jackknife and variations of the Bayesian bootstrap. The use of the proposed technique is discussed in some examples. Distributional consistency of the method is established and an asymptotic representation of the resampling variance estimator is obtained.

AB - We introduce a generalized bootstrap technique for estimators obtained by solving estimating equations. Some special cases of this generalized bootstrap are the classical bootstrap of Efron, the delete-d jackknife and variations of the Bayesian bootstrap. The use of the proposed technique is discussed in some examples. Distributional consistency of the method is established and an asymptotic representation of the resampling variance estimator is obtained.

KW - Bayesian bootstrap

KW - Dimension asymptotics

KW - Estimating equations

KW - Generalized bootstrap

KW - Generalized linear models

KW - Jackknife

KW - M-estimation

KW - Nonlinear regression

KW - Paired bootstrap

KW - Resampling

KW - Wild bootstrap

UR - http://www.scopus.com/inward/record.url?scp=18444418553&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=18444418553&partnerID=8YFLogxK

U2 - 10.1214/009053604000000904

DO - 10.1214/009053604000000904

M3 - Article

AN - SCOPUS:18444418553

VL - 33

SP - 414

EP - 436

JO - Annals of Statistics

JF - Annals of Statistics

SN - 0090-5364

IS - 1

ER -